For about 6 to 8 months, I've been getting a lot of hardened wax out of both ears...a lot more than I used to get (I'm 60, male). Last night, I woke up sleeping on my left side, and my left ear was popping like I had gotten water in it from swimming. Checking with a Q Tip, I found it was discharging some kind of clear, sticky liquid. I cleaned it out and went back to sleep. There was no more last night, but this has never happened before. Any ideas about what can cause this? Thanks....
STOP putting a qtip in your ear! All that lil thing does is push the wax back in even though you see some on the tip. You are better off purchasing ear wax removal drops from any drugstore. The clear sticky fluid is just your ear releasing fluid that the wax buildup probably had blocked.
Remeber wax is just your ears way of prtecting itself.If your ear gets too clogged with wax go to the dr. and have them remove the wax properly. Good Luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.